# SDR DALA2017112008366

- Difficulty date: November 20, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 38,034 hours, 19,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4L DAMAGED BETWEEN FR 47/51, REPAIR PER PRI 563383-14 REV (7).
